# SDR AALA2020031989008

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 6,495 hours, 708 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3, EXIT SIGN LOCATOR LIGHT INOPERATIVE. MAINTENANCE TROUBLESHOT PER WDM B787-81205-48112, FOUND LOOSE CONNECTOR ON WIRE HARNESS AND SECURED CONNECTOR.
